# SDR IPXA2018111656006

- Difficulty date: October 29, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 76,122 hours, 12,875 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB12301
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 4C, LT WING L/E SKIN WAS CHAFED AT XLDE 330.2745.  REPAIRED WING SKIN IAW EO MD11-5730-63460-C.  MAJOR.
